# SDR DXTA2021032940070

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 4,536 hours, 2,987 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Board
- Part number: 746810117
- Part serial: 0150
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR WILL NOT CLOSE FROM INSIDE EVEN WITH CHECKLIST BYPASS PROCEDURE. CLOSED WITH EXTERIOR BYPASS //SIGN OFF // REMOVED INOP CED PCB AND INSTALLED NEW CONDITION CED PCB IAW CE680A AMM 24-60-04. REMOVED MED THRESHOLD WIRING HARNESS AND INSTALLED NEW CONDITION MED THRESHOLD WIRING HARNESS JAW CE680A AMM 52-10-00. PERFORMED OPS AND FUNCTIONAL TEST. OPS AND FUNCTIONAL TEST GOOD WITH NO DEFECTS NOTED.
